Proceedings of the Japan Academy

Cohomology of Lie algebras over a manifold

Kōji Shiga

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49Number 1, Supplement (1973), 69-72.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195526232

Digital Object Identifier
doi:10.3792/pja/1195526232

Mathematical Reviews number (MathSciNet)
MR0325733

Zentralblatt MATH identifier
0267.58004

Subjects
Primary: 18H25
Secondary: 58A20: Jets

Citation

Shiga, Kōji. Cohomology of Lie algebras over a manifold. Proc. Japan Acad. 49 (1973), 69--72. doi:10.3792/pja/1195526232. https://projecteuclid.org/euclid.pja/1195526232


Export citation

References

  • [1] I. M. Gelf and and D. B. Fuks: Cohomologies of Lie algebra of tangential vector fields on a smooth manifold. I, II. Functional Analysis and their Applications, 3, 194-210 (1969); 4, 110-116 (1970).
  • [2] I. M. Gelf and and D. B. Fuks: Cohomologies of Lie algebra of vector fields with nontrivial coefficients. Functional Analysis and their Applications, 4, 10-25 (1970).
  • [3] M. V. Losik: On the cohomologies of infinite-dimensional Lie algebras of vector fields. Functional Analysis and their Applications, 4, 127-135 (1970).
  • [4] K. Shiga: The stable jet range of differential complexes. Proc. Japan Acad., 48, 49-51 (1972).